• Home
  • A-B index
  • Pharmacological Index
  • Drug Classes
  • Active Ingredients
  • Companies
  • News
  • Chlorpheniramine Maleate
    11 Drugs classified under this active ingredient


    All the Active Ingredient Drugs

    Filter by letter: ALL A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
    Acamol Tsinun & Shapa’at Night
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun & Shapa’at Night

    Analgesic, Antihistamine, Antitussive, Decongestant. Paracetamol 500 mg, Pseudoephedrine HCl 30 mg, Dextromethorphan HBr 15 mg, Chlorpheniramine Maleate 2 mg.
    CAPLETS: 14; comb. pack: day 35, night
    14. Adults, child over 12 yrs: 1-2
    caplets at bedt. If fever cont. over 3 days, or fever absent but pt. cond. not
    improved within 7 days, and pain
    persists 5 days, should be reported.
    Pts over 60 yrs may be sensitive to
    these drugs. Not to exceed
    recommend. dose.
    Relief cold, cough and nasal congest.
    associated with fever and pain, for night
    care.
    C/I: Known hypersens. to any ingred.,
    lact. newborn and prem. infants, asthma
    or other lower respir. tract cond.,
    narrow-angle glaucoma, stenos. pept.
    ulc., symp. prost. hypertrophy, bladder
    neck obstruct, pyloroduod. obstruct.,
    concom. use with MAOIS or within 14
    days, severe hypertens., severe coron.
    art. dis., pts. in/or at risk of develop.
    respir. fail. (due to dextromethorphan).

    Acamol Tsinun Classic Night
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun Classic Night

    Analgesic, Antihistamine, Decongestant. Paracetamol 500 mg, Pseudoephedrine HCl 25 mg, Chlorpheniramine Maleate 2 mg.
    CAPLETS: 14 (in comb. with 21, 35 Tsinun
    Day). Adults and child. over 12 yrs: 1-2
    caplets at bedt. Child. 6-12 yrs: 1/2
    caplet at bedt. Child 10-12 yrs: 1 caplet
    at bedt.
    Night care for relief of common cold.

    Acamol Tsinun Liquigel Night
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun Liquigel Night

    Analgesic, Antihistamine, Decongestant. Paracetamol 250 mg, Pseudoephedrine HCl 30 mg, Chlorpheniramine Maleate 2 mg.
    LIQUIGEL CAPS: 10. Comb. pack: 10 (night)
    + 30 (day). Adults and child. over 12
    yrs: 2 liquigel caps at bedtime.
    Night care for relief common cold, nasal
    congestion assoc. with fever and pain.
    C/I: Known hypersens. to any ingred.,
    lact., newborn and premature child,
    asthma or other low. respir. tract conds.,
    narrow angle glaucoma, stenos. pept.
    ulc., prostat. hypertrophy, bladder neck
    obstruct., pyloduoden. obstruct.,
    concom. use with MAOI’s or within 14
    days of discont., severe hypertens.,
    severe coron. art. dis.

    Acamoli Tsinun Strawberry Flavor
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamoli Tsinun Strawberry Flavor

    Analgesic, Antihistamine, Decongestant. Chlorpheniramine Maleate 1 mg / 5 ml, Paracetamol 160 mg / 5 ml, Pseudoephedrine HCl 15 mg / 5 ml.
    SYRUP: 100 ml. Adults and child. 12 yrs
    and over: 10 ml 3-4 dly; 6-11 yrs: 5-10
    ml 3-4 x dly. Accord. to physician
    prescript: Child: 2-6 yrs: Accord. to
    physician prescrip. 6-8 yrs: (21.8 - 26.7
    kg): 10 ml; 9-10 yrs: (27 - 32 kg): 12.5
    ml; 11 yrs: (32.7 - 43 kg): 15 ml. Not
    more than 4 x dly.
    Cold sympts. with nasal congest., runny
    nose, pain, fever.

    Ahiston
    Teva
    RX
    full basket chart
    Ahiston

    Antihistamine. Chlorpheniramine Maleate 2 mg.
    TABS: 20. Adults: 1-2 tabs. 3-4 x dly.
    Child 6-12 yrs: 1/2-1 tab. 3-4 x dly.
    Under 6 yrs: Not recommend.
    Symptom. relief of perennial / seasonal
    allerg. rhinit., vasomotor rhinit., allerg.
    conjunct., mild uncomplic. urticaria and
    angioedema, amelioration of allerg. react.
    to blood or plasma, dermatographism,
    adjunct. ther. in anaphyl. reac.
    C/I: Hypersens., concom. use with
    MAOI’s or within 14 days of discount.

    Alcinal New Syrup
    Rekah
    OTC
    not in the basket chart
    Multiple ingredients
    Alcinal New Syrup

    Antihistamine, Antitussive, Expectorant. Chlorpheniramine Maleate 1 mg / 5 ml, Dextromethorphan HBr 7.88 mg / 5 ml, Guaiphenesin 105 mg / 5ml.
    SYR: 115 ml. Child: 6-12 yrs: 1-2 teasp.
    3-4 x dly; Over 12 yrs: 2-4 teasp. 3-4 x
    dly.
    Relief of cough and nasal congest.
    associat. with cold.

    CLOSE